# SDR DALA2015020100892

- Difficulty date: February 1, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 59,714 hours, 43,632 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Twisted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TAILCONE AFT LT UPPER LATCH LOCKING CABLE TWISTED.  MAINTENANCE REPLACED AND ADJUSTED CABLE.
